# SDR EE4Y2020121511963

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOW
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FORWARD CARGO COMPARTMENT, AT BS 520 BETWEEN STRINGER 27LH AND STRINGER 28LH. SHEAR TIE FRAME WITH CORROSION.  NOTE: IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS REF JOB: A1J185 NRI: 1-25.
